Coloring Rings

Maffray, F, Penev, I and Vušković, K (2021) Coloring Rings. Journal of Graph Theory, 96 (4). pp. 642-683. ISSN 0364-9024

Metadata

Authors/Creators:
  • Maffray, F
  • Penev, I
  • Vušković, K
Copyright, Publisher and Additional Information: © 2020 Wiley Periodicals LLC. This is the peer reviewed version of the following article: Maffray, F, Penev, I and Vušković, K (2020) Coloring Rings. Journal of Graph Theory. ISSN 0364-9024, which has been published in final form at https://doi.org/10.1002/jgt.22635. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Use of Self-Archived Versions.
Keywords: algorithms; chromatic number; Hadwiger's conjecture; optimal χ‐bounding function; vertex coloring
Dates:
  • Published: March 2021
  • Accepted: 17 September 2020
  • Published (online): 28 October 2020
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Computing (Leeds)
The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds)
Funding Information:
FunderGrant number
EPSRC (Engineering and Physical Sciences Research Council)EP/N019660/1
Depositing User: Symplectic Publications
Date Deposited: 06 Oct 2020 12:02
Last Modified: 28 Oct 2021 00:38
Status: Published
Publisher: Wiley
Identification Number: https://doi.org/10.1002/jgt.22635

Share / Export

Statistics